# SDR DLL10970712

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, A CRACK WAS FOUND IN THE NLG FITTING AT STA 449 BULKHEAD.  THIS CRACK BEGINS IN A SEAL RETAINER HOLE AT LBL 21, AND EXTENDS APPROXIMATELY 2.0 AFT TO THE 449 BULKHEAD.  THE CRACK IS WELL INTO THE RADIUS OF THE NLG FITTING, BUT IT DOES NOT YET ENTER THE FIRST VERTICAL FASTENER HOLE.
